# SDR 08FDEA04790

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR FUSE TO BODY FAIRING SUPPORT (STA 870) HAS A CRACKED CLIP.  REMOVED AND REPLACED CRACKED ANGLE CLIP STA 870 LT WING TO BODY FAIRING SUPPORT CLIP ALL WORK ACCOMPLISHED REF DRW 66-47181-3 AND SRM 51-30-02 AND 51-10-3.  THIS IS CLASSIFIED AS A MINOR REPAIR.
